Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generating functions for the Jacobi polynomial


Author: M. E. Cohen
Journal: Proc. Amer. Math. Soc. 57 (1976), 271-275
MSC: Primary 33A65
MathSciNet review: 0404725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems are proved with the aid of operator and series iteration methods. Special cases appear to give new and known generating functions for the Jacobi polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0404725-X
PII: S 0002-9939(1976)0404725-X
Keywords: Generating function, series iteration, differential operators, Jacobi polynomial
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia